# SDR QXEA200700832

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 19,677 hours, 28,471 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 97019
- Condition: Malfunctioned
- Location: Ac System
- Part time: 307 hours, 459 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2104, AFTER PUSHBACK AC GENERATOR CAUTION LIGHT ILLUMINATED.  RAN CHECKLIST.  STILL LOAD 0 BUT SHOWED OUTPUT ON PANEL OF 113 VOLTS.  REPLACED NR 2 AC VARIABLE FREQUENCY GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
